Sergei K. Suslov
Título
Citado por
Citado por
Año
Classical orthogonal polynomials of a discrete variable
AF Nikiforov, VB Uvarov, SK Suslov
Classical orthogonal polynomials of a discrete variable, 18-54, 1991
11581991
Difference analogs of the harmonic oscillator
NM Atakishiev, SK Suslov
Theoretical and Mathematical Physics 85 (1), 1055-1062, 1990
187*1990
On classical orthogonal polynomials
NM Atakishiyev, M Rahman, SK Suslov
Constructive Approximation 11 (2), 181-226, 1995
1181995
The Hahn and Meixner polynomials of an imaginary argument and some of their applications
NM Atakishiyev, SK Suslov
Journal of Physics A: Mathematical and General 18 (10), 1583, 1985
1021985
The theory of difference analogues of special functions of hypergeometric type
SK Suslov
Russian Mathematical Surveys 44 (2), 227-278, 1989
921989
Classical orthogonal polynomials of a discrete variable on nonuniform lattices
AF Nikiforov, SK Suslov
letters in mathematical physics 11 (1), 27-34, 1986
771986
Propagator of a charged particle with a spin in uniform magnetic and perpendicular electric fields
R Cordero-Soto, RM Lopez, E Suazo, SK Suslov
Letters in Mathematical Physics 84 (2), 159-178, 2008
712008
Basic analog of Fourier series on a -quadratic grid
J Bustoz, SK Suslov
Methods and Applications of Analysis 5 (1), 1-38, 1998
701998
On a general q-Fourier transformation with nonsymmetric kernels
RA Askey, M Rahman, SK Suslov
Journal of computational and applied mathematics 68 (1), 25-55, 1996
691996
The q-harmonic oscillator and the Al-Salam and Carlitz polynomials
R Askey, SK Suslov
Letters in Mathematical Physics 29 (2), 123-132, 1993
681993
Quantum integrals of motion for variable quadratic Hamiltonians
R Cordero-Soto, E Suazo, SK Suslov
Annals of Physics 325 (9), 1884-1912, 2010
642010
Introduction of basic Fourier series
SK Suslov
An Introduction to Basic Fourier Series, 103-136, 2003
642003
Difference hypergeometric functions
NM Atakishiyev, SK Suslov
Progress in Approximation Theory, 1-35, 1992
511992
“Addition” theorems for some -exponential and -trigonometric functions
SK Suslov
Methods and Applications of Analysis 4 (1), 11-32, 1997
491997
The q-harmonic oscillator and an analogue of the Charlier polynomials
R Askey, SK Suslov
Journal of Physics A: Mathematical and General 26 (15), L693, 1993
481993
Dynamical invariants for variable quadratic Hamiltonians
SK Suslov
Physica Scripta 81 (5), 055006, 2010
432010
The Pearson equation and the beta integrals
M Rahman, SK Suslov
SIAM Journal on Mathematical Analysis 25 (2), 646-693, 1994
411994
The Riccati differential equation and a diffusion-type equation
E Suazo, SK Suslov, JM Vega-Guzmán
arXiv preprint arXiv:0807.4349, 2008
392008
Models of damped oscillators in quantum mechanics
R Cordero-Soto, E Suazo, SK Suslov
Journal of Physical Mathematics 1, 1-16, 2009
382009
Solution of the Cauchy problem for a time-dependent Schrödinger equation
M Meiler, R Cordero–Soto, SK Suslov
Journal of mathematical physics 49 (7), 072102, 2008
382008
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20